# SDR DALA2017012700698

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 64,422 hours, 13,391 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON I/B SKIN PANEL: CRACK AT FASTENER. ALSO, ADJACENT FASTENERS ARE LOOSE. C/W REPAIR PER PRI 554683-14, REV1 AND ERA 554683-14 REV ORIGINAL.
